Matchings and total domination subdivision number in graphs with few induced 4-cycles
Odile Favaron; Hossein Karami; Rana Khoeilar; Seyed Mahmoud Sheikholeslami
Discussiones Mathematicae Graph Theory (2010)
- Volume: 30, Issue: 4, page 611-618
- ISSN: 2083-5892
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1]. D. Archdeacon, J. Ellis-Monaghan, D. Fisher, D. Froncek, P.C.B. Lam, S. Seager, B. Wei and R. Yuster, Some remarks on domination, J. Graph Theory 46 (2004) 207-210, doi: 10.1002/jgt.20000. Zbl1041.05057
- [2]. O. Favaron, H. Karami, R. Khoeilar and S.M. Sheikholeslami, A new upper bound for total domination subdivision numbers, Graphs and Combinatorics 25 (2009) 41-47, doi: 10.1007/s00373-008-0824-6. Zbl1211.05109
- [3]. O. Favaron, H. Karami, R. Khoeilar and S.M. Sheikholeslami, On the total domination subdivision number in some classes of graphs, Journal of Combinatorial Optimization, (to appear). Zbl1198.05121
- [4]. O. Favaron, H. Karami and S.M. Sheikholeslami, Total domination and total domination subdivision numbers of graphs, Australas. J. Combin. 38 (2007) 229-235. Zbl1133.05068
- [5]. O. Favaron, H. Karami and S.M. Sheikholeslami, Bounding the total domination subdivision number of a graph in terms of its order, Journal of Combinatorial Optimization, (to appear). Zbl1213.90212
- [6]. T.W. Haynes, M.A. Henning and L.S. Hopkins, Total domination subdivision numbers of graphs, Discuss. Math. Graph Theory 24 (2004) 457-467, doi: 10.7151/dmgt.1244. Zbl1065.05070
- [7]. T.W. Haynes, M.A. Henning and L.S. Hopkins, Total domination subdivision numbers of trees, Discrete Math. 286 (2004) 195-202, doi: 10.1016/j.disc.2004.06.004. Zbl1054.05076
- [8]. T.W. Haynes, S.T. Hedetniemi and L.C. van der Merwe, Total domination subdivision numbers, J. Combin. Math. Combin. Comput. 44 (2003) 115-128. Zbl1020.05048
- [9]. M.A. Henning, L. Kang, E. Shan and A. Yeo, On matching and total domination in graphs, Discrete Math. 308 (2008) 2313-2318, doi: 10.1016/j.disc.2006.10.024. Zbl1145.05042
- [10]. H. Karami, A. Khodkar and S.M. Sheikholeslami, An upper bound for total domination subdivision numbers of graphs, Ars Combin. (to appear). Zbl1265.05462
- [11]. H. Karami, A. Khodkar, R. Khoeilar and S.M. Sheikholeslami, Trees whose total domination subdivision number is one, Bulletin of the Institute of Combinatorics and its Applications, 53 (2008) 57-67. Zbl1168.05050
- [12]. L. Lovász and M.D. Plummer, Matching Theory, Annals of Discrete Math 29 (North Holland, 1886).
- [13]. W.T. Tutte, The factorization of linear graphs, J. Lond. Math. Soc. 22 (1947) 107-111, doi: 10.1112/jlms/s1-22.2.107. Zbl0029.23301
- [14]. S. Velammal, Studies in Graph Theory: Covering, Independence, Domination and Related Topics, Ph.D. Thesis (Manonmaniam Sundaranar University, Tirunelveli, 1997).
- [15]. D.B. West, Introduction to Graph Theory (Prentice-Hall, Inc, 2000).